Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 269640, 10 pages
http://dx.doi.org/10.1155/2012/269640
Research Article

A Note on Eulerian Polynomials

1Department of Mathematics, Sogang University, Seoul 121-742, Republic of Korea
2Department of Mathematics, Kwangwoon University, Seoul 139-701, Republic of Korea
3Division of General Education-Mathematics, Kwangwoon University, Seoul 139-701, Republic of Korea
4Hanrimwon, Kwangwoon University, Seoul 139-701, Republic of Korea

Received 29 May 2012; Accepted 25 June 2012

Academic Editor: Josef Diblík

Copyright © 2012 D. S. Kim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Euler, Institutiones calculi differentialis cum eius usu in analysi finitorum ac Doctrina serierum, Methodus summanandi superior ulterius pro-mota, chapter VII, Academiae Imperialis ScientiarumPetropolitanae, St Petersbourg, Russia, 1755.
  2. D. Foata, “Eulerian polynomials: from Euler's time to the present,” in The legacy of Alladi Ramakrishnan in the Mathematical Sciences, pp. 253–273, Springer, New York, NY, USA, 2010. View at Publisher · View at Google Scholar
  3. D. S. Kim, T. Kim, Y. H. Kim, and D. V. Dolgy, “A note on Eulerian polynomi-als associated with Bernoulli and Euler numbers and polynomials,” Advanced Studies in Contemporary Mathematics, vol. 22, no. 3, pp. 342–353, 2012. View at Google Scholar
  4. D. S. Kim, T. Kim, S.-H. Lee, D. V. Dolgy, and S.-H. Rim, “Some new identities on the Bernoulli and Euler numbers,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 856132, 11 pages, 2011. View at Publisher · View at Google Scholar
  5. D. S. Kim, D. V. Dolgy, T. Kim, and S.-H. Rim, “Some formulae for the product of two Bernoulli and Euler polynomials,” Abstract and Applied Analysis, vol. 2012, Article ID 784307, 15 pages, 2012. View at Publisher · View at Google Scholar
  6. T. Kim, “Euler numbers and polynomials associated with zeta functions,” Abstract and Applied Analysis, vol. 2008, Article ID 581582, 11 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. T. Kim, “An identity of the symmetry for the Frobenius-Euler polynomials associated with the Fermionic p-adic invariant q-integrals on Zp,” The Rocky Mountain Journal of Mathematics, vol. 41, no. 1, pp. 239–247, 2011. View at Publisher · View at Google Scholar
  8. T. Kim, “Some identities on the q-Euler polynomials of higher order and q-Stirling numbers by the fermionic p-adic integral on p,” Russian Journal of Mathematical Physics, vol. 16, no. 4, pp. 484–491, 2009. View at Publisher · View at Google Scholar
  9. T. Kim, “Symmetry of power sum polynomials and multivariate fermionic p-adic invariant integral on p,” Russian Journal of Mathematical Physics, vol. 16, no. 1, pp. 93–96, 2009. View at Publisher · View at Google Scholar
  10. H. Ozden, I. N. Cangul, and Y. Simsek, “Multivariate interpolation functions of higher-order q-Euler numbers and their applications,” Abstract and Applied Analysis, vol. 2008, Article ID 390857, 16 pages, 2008. View at Publisher · View at Google Scholar
  11. H. Ozden, I. N. Cangul, and Y. Simsek, “Remarks on q-Bernoulli numbers associated with Daehee numbers,” Advanced Studies in Contemporary Mathematics, vol. 18, no. 1, pp. 41–48, 2009. View at Google Scholar
  12. S.-H. Rim and S.-J. Lee, “Some identities on the twisted (h,q)-Genocchi numbers and polynomials associated with q-Bernstein polynomials,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 482840, 8 pages, 2011. View at Publisher · View at Google Scholar
  13. S.-H. Rim, J.-H. Jin, E.-J. Moon, and S.-J. Lee, “Some identities on the q-Genocchi polynomials of higher-order and q-Stirling numbers by the fermionic p-adic integral on p,” International Journal of Mathematics and Mathematical Sciences, vol. 2010, Article ID 860280, 14 pages, 2010. View at Publisher · View at Google Scholar
  14. S.-H. Rim, K. H. Park, and E. J. Moon, “On Genocchi numbers and polynomials,” Abstract and Applied Analysis, vol. 2008, Article ID 898471, 7 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. C. S. Ryoo, “Some relations between twisted q-Euler numbers and Bernstein polynomials,” Advanced Studies in Contemporary Mathematics, vol. 21, no. 2, pp. 217–223, 2011. View at Google Scholar
  16. J. P. O. Santos, “On a new combinatorial interpretation for a theorem of Euler,” Advanced Studies in Contemporary Mathematics, vol. 3, no. 2, pp. 31–38, 2001. View at Google Scholar · View at Zentralblatt MATH
  17. Y. Simsek, “Complete sum of products of (h,q)-extension of Euler polynomials and numbers,” Journal of Difference Equations and Applications, vol. 16, no. 11, pp. 1331–1348, 2010. View at Publisher · View at Google Scholar
  18. Y. Simsek, “Generating functions of the twisted Bernoulli numbers and polynomials associated with their interpolation functions,” Advanced Studies in Contemporary Mathematics, vol. 16, no. 2, pp. 251–278, 2008. View at Google Scholar · View at Zentralblatt MATH
  19. S. Araci, D. Erdal, and J. J. Seo, “A study on the fermionic p-adic q-integral representation on p associated with weighted q-Bernstein and q-Genocchi polynomials,” Abstract and Applied Analysis, vol. 2011, Article ID 649248, 10 pages, 2011. View at Publisher · View at Google Scholar
  20. A. A. Aygunes and Y. Simsek, “Unification of multiple Lerch-zeta type functions,” Advanced Studies in Contemporary Mathematics, vol. 21, no. 4, pp. 367–373, 2011. View at Google Scholar
  21. A. Bayad and T. Kim, “Identities involving values of Bernstein, q-Bernoulli, and q-Euler polynomials,” Russian Journal of Mathematical Physics, vol. 18, no. 2, pp. 133–143, 2011. View at Publisher · View at Google Scholar
  22. M. Can, M. Cenkci, V. Kurt, and Y. Simsek, “Twisted Dedekind type sums associated with Barnes' type multiple Frobenius-Euler l-functions,” Advanced Studies in Contemporary Mathematics, vol. 18, no. 2, pp. 135–160, 2009. View at Google Scholar
  23. L. Carlitz and V. E. Hoggatt, Jr., “Generalized Eulerian numbers and polynomials,” The Fibonacci Quarterly, vol. 16, no. 2, pp. 138–146, 1978. View at Google Scholar · View at Zentralblatt MATH
  24. D. Ding and J. Yang, “Some identities related to the Apostol-Euler and Apostol-Bernoulli polynomials,” Advanced Studies in Contemporary Mathematics, vol. 20, no. 1, pp. 7–21, 2010. View at Google Scholar · View at Zentralblatt MATH